# SDR ASOA201201518

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 FROM FS 349 - 485 CORRODED.   BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-21-49-001-001-A01.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-19-400-801-A01 (CONFIG A03).
